Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Addendum to “Semistable reduction of $G$-bundles on curves”

Author: Jochen Heinloth
Journal: J. Algebraic Geom. 19 (2010), 193-197
Published electronically: August 13, 2009
Original Article: J. Algebraic Geom. 17 (2008), 167-183.
MathSciNet review: 2551761
Full-text PDF

Abstract | References | Additional Information

Abstract: In this note we give a variation of the last step of the proof of the semistable reduction theorem of [J. Algebraic Geom. 17 (2008), 167–183], which allows us to remove the assumptions on the characteristic of the ground field.

References [Enhancements On Off] (What's this?)

Additional Information

Jochen Heinloth
Affiliation: University of Amsterdam, Korteweg-de Vries Institute for Mathematics, Science Park 904, 1098 XH Amsterdam, The Netherlands

Received by editor(s): February 10, 2009
Received by editor(s) in revised form: March 24, 2009
Published electronically: August 13, 2009